Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Random sign embeddings from $l^n_r,\;2 < r < \infty$


Authors: T. Figiel, W. B. Johnson and G. Schechtman
Journal: Proc. Amer. Math. Soc. 102 (1988), 102-106
MSC: Primary 46B25,; Secondary 47B10,47B37,47D30
DOI: https://doi.org/10.1090/S0002-9939-1988-0915724-1
MathSciNet review: 915724
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Estimates for any ideal norm of a "random sign embedding" from $l_r^n$ into $l_r^m,\;2 < r < \infty$, are given in terms of the corresponding ideal norm of the identity of $l_r^k,\;k = k(n,m,r)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B25,, 47B10,47B37,47D30

Retrieve articles in all journals with MSC: 46B25,, 47B10,47B37,47D30


Additional Information

Article copyright: © Copyright 1988 American Mathematical Society